Are you having other side-effects?

Created by Emma Logan, Modified on Tue, 20 Sep 2022 at 12:32 PM by Emma Logan

The most common side-effect from vaping is that your mouth might feel quite dry or dehydrated. Drinking more water will counteract that.


If you're getting a headache or feeling nauseous during use, this could be a sign that your nicotine level is too high, so try switching to a lower-strength liquid.


Some people do have an intolerance to the PG in e-liquid, which is often presented as a tightness in your chest or an irritation in your throat. Switching to a higher-VG liquid, or even a pure VG liquid (Found in our PicNIC range) will ease these symptoms for you.


However, while these are suggestions which may help to ease any side-effects that you might be experiencing, we always recommend speaking with your GP if you are worried at all.

Was this article helpful?

That’s Great!

Thank you for your feedback

Sorry! We couldn't be helpful

Thank you for your feedback

Let us know how can we improve this article!

Select atleast one of the reasons
CAPTCHA verification is required.

Feedback sent

We appreciate your effort and will try to fix the article